# SDR DALA1171541708

- Difficulty date: December 28, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 44,325 hours, 11,369 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 21AB - 30AB ARE INOPERATIVE.  MAINTENANCE REPLACED THE HARNESS AT 27AB AND 30AB SYSTEM OPERATION IS NORMAL.
